# SDR 2001UALA01758

- Difficulty date: August 20, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 37,696 hours, 14,228 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: K0492
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: H

## Discrepancy

LEFT ENGINE DRIVEN PUMP OVERHEAT LIGHT ILLUMINATED.  PUMP DEACTIVATED, 30 MINUTES LATER LEFT SYSTEM LOST ALL FLUID. PUMP FAILED INTERNALLY.  REPLACED LEFT ENGINE DRIVEN PUMP.
